# SDR 95ZZZX6363

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Dhav DHC8311
- Aircraft serial: 286
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700568S001
- Condition: Damaged
- Location: Rt Aileron
- Part time: 9,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF AILERON CABLE REVEALED NUMEROUS BROKEN STRANDS ON RIGHT LOWER AILERON CABLE AT STA YW177, RENDERING CABLE UNSERVICEABLE.  THE CABLE WAS REPLACED AND RIGGED, A TEST FLIGHT WAS PERFORMED, AND THEN THE AIRCRAFT WAS RETURNED TO SERVICE.
